MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 BIPHASIC LIFEPAK® 500 AUTOMATED EXTERNAL DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE

PHYSIO-CONTROL, INC. - 3015876 BIPHASIC LIFEPAK® 500 AUTOMATED EXTERNAL DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Model Number N/A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the customer will be replacing the device.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device, "keeps saying connect pads." customer also reported, "tried different pads and unit wont register pads still." in this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
Due to age of the device, it is outside the expected service life, cannot be repaired, and thus has not been returned for evaluation.The reported issue could not be verified and the cause could not be determined.H3 other text : device not returned for evaluation.
 
Event or Problem Description

Brand Name
BIPHASIC LIFEPAK® 500 AUTOMATED EXTERNAL DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key12816314
Report Number0003015876-2021-02159
Device Sequence Number5575550
Product Code MKJ
UDI-Device Identifier00721902549540
UDI-Public00721902549540
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K052057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number99401-000618
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown